# SDR AALA20020976

- Difficulty date: July 9, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT NR 1.  REMOVED SEAT TRACK NR 1 FROM STA 1174 TO 1307 AN INSTALLED NEW SEAT TRACK SRM.
